# SDR 377PA0017

- Difficulty date: June 5, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,224 hours, 20,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT AFT SIDE OF E&E EQUIPMENT FAN OUTLET.  REPAIRED PER SB 737-53-1117.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117](https://openairdocs.org/service-documents/boeing/sb-737-53-1117.md). Cited as "SB 737-53-1117"
